On superoscillations and supershifts in several variables

Y. Aharonov, F. Colombo, A. N. Jordan, I. Sabadini*, T. Shushi, D. C. Struppa, J. Tollaksen

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

The aim of this paper is to study a class of superoscillatory functions in several variables, removing some restrictions on the functions that we introduced in a previous paper. Since the tools that we used with our approach are not common knowledge we will give detailed proof for the case of two variables. The results proved for superoscillatory functions in several variables can be further extended to supershifts in several variables.

Original languageEnglish
Pages (from-to)417-433
Number of pages17
JournalQuantum Studies: Mathematics and Foundations
Volume9
Issue number4
DOIs
StatePublished - Nov 2022
Externally publishedYes

Funding

FundersFunder number
Bill Hannon Foundation
Politecnico di Milano

    Keywords

    • Infinite order differential operators
    • Superoscillatory functions
    • Supershifts in several variables

    Fingerprint

    Dive into the research topics of 'On superoscillations and supershifts in several variables'. Together they form a unique fingerprint.

    Cite this